Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 183, NWS Austin/San Antonio, TX

June 9, 20195 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 9, 2019, 9:03 PM CDT for 5 counties in Texas. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2019, 9:03 PM CDT (02:03 UTC)
Expired
Jun 9, 2019, 10:00 PM CDT
In force
57 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Caldwell County, TX, DeWitt County, TX, Gonzales County, TX, Guadalupe County, TX, Lavaca County, TX

The radar

The Austin/San Antonio radar (KEWX), 66 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 9:15 PM CDTTSTM WND DMG5 Ne Hochheim, TXPICTURES SENT IN OF A 30 FOOT TREE UPROOTED AND OTHER MORE MINOR TREE DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 2:46 PM CDTSevere Thunderstorm WatchSPC7 hr
Jun 9, 4:47 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 2.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2019-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1013 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2019-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1013 J/kg
Mixed-layer CIN
-372 J/kg
Mixed-layer LCL
1793 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
-3.9

Open this sounding in Storm Lab

The text

As transmitted.

712 
WUUS54 KEWX 100203
SVREWX
TXC055-123-177-187-285-100300-
/O.NEW.KEWX.SV.W.0183.190610T0203Z-190610T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
903 PM CDT Sun Jun 9 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southeastern Caldwell County in south central Texas...
  Central DeWitt County in south central Texas...
  Southeastern Guadalupe County in south central Texas...
  Gonzales County in south central Texas...
  Northwestern Lavaca County in south central Texas...

* Until 1000 PM CDT.

* At 903 PM CDT, a severe thunderstorm was located near Palmeto State
  Park, or near Gonzales, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Cuero, Gonzales, Yoakum, Luling, Hallettsville, Yorktown, Shiner,
  Moulton, Waelder, Smiley, Cheapside, Hochheim, Palmeto State Park,
  Westhoff, Komensky, Worthing, Leesville, Henkhaus, Edgar and Oak
  Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2893 9752 2909 9764 2911 9762 2922 9773
      2946 9784 2962 9761 2973 9770 2980 9733
      2964 9713 2963 9714 2963 9709 2945 9688
TIME...MOT...LOC 0203Z 329DEG 17KT 2959 9750 

HAIL...1.00IN
WIND...60MPH
 
$$

HAMPSHIRE
3 follow-up statements
972 
WWUS54 KEWX 100224
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
924 PM CDT Sun Jun 9 2019

TXC055-187-100233-
/O.CAN.KEWX.SV.W.0183.000000T0000Z-190610T0300Z/
Caldwell TX-Guadalupe TX-
924 PM CDT Sun Jun 9 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALDWELL AND
SOUTHEASTERN GUADALUPE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

LAT...LON 2893 9752 2909 9764 2911 9762 2919 9769
      2931 9761 2945 9763 2962 9761 2963 9759
      2969 9749 2967 9736 2961 9721 2958 9707
      2945 9688
TIME...MOT...LOC 0223Z 334DEG 18KT 2941 9750 

$$

TXC123-177-285-100300-
/O.CON.KEWX.SV.W.0183.000000T0000Z-190610T0300Z/
DeWitt TX-Gonzales TX-Lavaca TX-
924 PM CDT Sun Jun 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR CENTRAL DEWITT...GONZALES AND NORTHWESTERN LAVACA COUNTIES...

At 923 PM CDT, a severe thunderstorm was located 7 miles southwest of
Gonzales, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Cuero, Gonzales, Yoakum, Hallettsville, Yorktown, Shiner, Moulton,
Smiley, Cheapside, Hochheim, Palmeto State Park, Westhoff, Worthing,
Henkhaus, Edgar, Oak Forest, Cost, Dilworth, Ottine and Monthalia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2893 9752 2909 9764 2911 9762 2919 9769
      2931 9761 2945 9763 2962 9761 2963 9759
      2969 9749 2967 9736 2961 9721 2958 9707
      2945 9688
TIME...MOT...LOC 0223Z 334DEG 18KT 2941 9750 

HAIL...1.00IN
WIND...60MPH
 
$$

HAMPSHIRE
354 
WWUS54 KEWX 100232
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
932 PM CDT Sun Jun 9 2019

TXC123-177-285-100300-
/O.CON.KEWX.SV.W.0183.000000T0000Z-190610T0300Z/
DeWitt TX-Gonzales TX-Lavaca TX-
932 PM CDT Sun Jun 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR CENTRAL DEWITT...SOUTHEASTERN GONZALES AND NORTHWESTERN LAVACA
COUNTIES...

At 932 PM CDT, a severe thunderstorm was located over Cheapside, or
13 miles northwest of Cuero, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Cuero, Yoakum, Hallettsville, Yorktown, Shiner, Smiley, Cheapside,
Hochheim, Westhoff, Worthing, Henkhaus, Edgar, Dilworth, Gruenau,
Sample, Glaze City, Wrightsboro, Mont, Sweet Home and Dreyer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2896 9748 2911 9762 2919 9769 2931 9761
      2940 9760 2946 9746 2955 9721 2955 9710
      2945 9688
TIME...MOT...LOC 0232Z 311DEG 27KT 2925 9741 

HAIL...1.00IN
WIND...60MPH
 
$$

HAMPSHIRE
801 
WWUS54 KEWX 100253
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
953 PM CDT Sun Jun 9 2019

TXC123-177-285-100303-
/O.EXP.KEWX.SV.W.0183.000000T0000Z-190610T0300Z/
DeWitt TX-Gonzales TX-Lavaca TX-
953 PM CDT Sun Jun 9 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DEWITT...SOUTHEASTERN
GONZALES AND NORTHWESTERN LAVACA COUNTIES WILL EXPIRE AT 1000 PM
CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

LAT...LON 2896 9748 2911 9762 2919 9769 2931 9761
      2940 9760 2946 9746 2955 9721 2955 9710
      2945 9688
TIME...MOT...LOC 0253Z 329DEG 17KT 2917 9735 

$$

HAMPSHIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:23 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 9, 6:23 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
623 PM CDT Sun Jun 9 2019

.AVIATION.../00Z TAFS/
Main concern this forecast period will be the convection during the
first 6 hours. Cluster of strong to severe storms will likely impact
the KAUS terminal right near the start of the forecast period.
Additional strong to severe storms will likely develop during the
next few hours then move across the area through 05Z-06Z. Hail
greater than one inch and winds greater than 50 knots will be
possible with the strongest storms. This convection is developing
ahead of a cold front that will usher in northerly winds and the
potential for convection through Monday. Expecting MVFR cigs to
develop once convection begins and will prevail until late Monday
afternoon. Northerly winds will be near 10 knots with gust to around
20 knots overnight. After 15Z-16Z Monday expecting northerly winds
10 to 20 knots with occasional gusts to 25 knots.

&&

.PREV DISCUSSION... /ISSUED 505 PM CDT Sun Jun 9 2019/

UPDATE...
All grids, text, and graphics are being updated for Severe
Thunderstorm Watch #350, which expands the risk area to the entire
coastal plains. While Convection Allowing Models (CAMs) are still
problematic with specifics for the incoming convection, we now have
growing confidence in a wind/hail event for much of the I-35 corridor
including metro Austin and San Antonio. Now is the time to bring pets
indoors and move vehicles, yard furniture, etc., in garages or to the
safest possible area outside from wind/hail. Storms will move through
the Austin metro area between 6 and 730 pm, and metro San Antonio
between 8 and 10 pm.

PREV DISCUSSION... /ISSUED 332 PM CDT Sun Jun 9 2019/

SHORT TERM (Tonight through Monday Night)...
As a strong cold front approaches, a strong onshore surge of moisture
is combining with increasing mid level moisture from a Pacific tropical
plume spilling over the Mexican Plateau to minimize the daytime
mixing trends with respect to surface dewpoints. Dewpoints continued
to rise at KDRT and KGYB leading to the need to expand the Heat
Advisory for a few more counties. A few locations may hover near the
advisory criteria past 01Z, but rather than complicate the afternoon
forecast package further, we need to focus our attention on the very
strong cold front that is already generating severe weather over
North Central TX.

Peak CAPE values in the near storm environment appear to be in the
4500-5000 J/kg range with some locally higher values possible just
beyond the near storm environment. This will thus be the driving
force of the storm activity, and the high temps reaching around 100
to 102 over the Hill Country should provide plenty of downdraft
potential to result in severe storms with damaging wind potential
foremost, and with also a potential for some isolated severe hail
intense downpours capable of localized flooding. The assumption is
that the initial outflows will prevent a slow moving mesoscale
complex from dumping the type of rainfall noted by some of the higher
deterministic outputs (locally 5 inches). Most of the CAMs models
depict some isolated 3 inch pockets most likely to come in multiple
rounds. Thus it was decided not to play up the flash flood potential
for now. We may need to make a quick evening adjustment should the
outflows cease and the leading edge move slow and methodically along
the front and mid-level support. Once we are past midnight, the
severe potential should diminish to a more isolated and brief threat
while the locally heavy rain potential to near 3 inches should become
the dominant threat. By around 6 am, most of the CAMs solutions
shift the focus beyond our CWA borders with some scattered garden
variety activity to continue into daytime Monday.

Much cooler air will be a welcome break from todays excessive heat.
An additional cooling effect should come from a weak shortwave in NW
flow aloft that should keep PoPs at or above 30 percent for all
areas. Scattered PoPs should continue into Monday night with a weak
shortwave noted to be passing gradually through the area from 00Z to
12Z Tuesday.

LONG TERM (Tuesday through Sunday)...
Convection may remain scattered at the beginning of daytime Tuesday
but could decrease later in the day. Models show a gradually
decreasing chance through Wednesday, but NW flow patterns tend to
produce poor results in model performance, especially when trying to
pinpoint when chances are better in daytime or nighttime. By
Thursday, the Midwest troughing pattern aloft weakens and decreases
the NW flow pattern aloft over TX, thus lowering rain chances to
below 10 percent. A low amplitude ridging pattern aloft over TX
develops for the remainder of the 7-day forecast, but the pattern
looks weakly stable, and capable of being compromised by mesoscale
patterns. Will keep dry for now. The 2 days of welcome cooler weather
begin to return to near normals by Wednesday with above normal temps
expected to begin by Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              71  83  68  82  66 /  70  30  20  20  10
Austin Bergstrom Intl Airport  72  83  68  82  66 /  70  30  20  30  10
New Braunfels Muni Airport     72  83  67  82  66 /  70  30  20  30  20
Burnet Muni Airport            66  79  64  79  63 /  80  30  20  20  10
Del Rio Intl Airport           70  79  66  84  68 /  60  60  30  30  10
Georgetown Muni Airport        69  82  66  81  64 /  70  30  20  20  10
Hondo Muni Airport             73  85  68  84  68 /  70  40  30  30  10
San Marcos Muni Airport        71  84  67  82  66 /  60  30  20  30  20
La Grange - Fayette Regional   75  88  70  85  67 /  40  30  20  30  20
San Antonio Intl Airport       72  84  69  82  68 /  70  40  20  30  20
Stinson Muni Airport           74  84  69  83  68 /  70  40  20  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM CDT this evening for Atascosa-Bastrop-
Bexar-Caldwell-Comal-De Witt-Dimmit-Fayette-Frio-Gonzales-Guadalupe-
Hays-Karnes-Kinney-Lavaca-Lee-Maverick-Medina-Travis-Uvalde-Val
Verde-Wilson-Zavala.

&&

Aviation...10
Short-Term/Long-Term...Zeitler
Public Service/Data Collection...EWilliams
Hazardous weather outlook, Jun 9, 9:27 AM CDT, 11 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
927 AM CDT Sun Jun 9 2019

TXZ171>173-183>194-202>209-217>225-228-101430-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
927 AM CDT Sun Jun 9 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

A Heat Advisory is in effect from Noon to 8 PM today for areas
generally along and south of an Austin to San Antonio to Uvalde
line. Hot and humid weather will lead to afternoon heat indices
will peak in the 108 to 114 degree range. Hot and humid conditions
are also in store for the remainder of south central Texas this
afternoon.

A strong cold front moves into the area late this afternoon and
evening bringing scattered thunderstorms to the region. Some of
these thunderstorms could be severe for areas along and north of
a Carrizo Springs to La Grange line. Thunderstorm activity is
expected to continue into early Monday morning. Damaging winds,
large hail and locally heavy rainfall are possible, especially
over the Hill Country.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Jun 9, 8:19 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
819 PM CDT SUN JUN 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND GST     1 ENE SAN LEANNA        30.15N 97.80W
06/09/2019  E70 MPH          TRAVIS             TX   PUBLIC

            REPORTED THROUGH SPOTTERNETWORK.

&&

JWZ
Local storm report, Jun 9, 8:44 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 PM CDT SUN JUN 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             1 NW KERRVILLE          30.05N 99.15W
06/09/2019  E1.00 INCH       KERR               TX   PUBLIC

            NUMEROUS REPORTS OF QUARTER SIZE HAIL NEAR
            KERRVILLE.

&&

EW
Local storm report, Jun 9, 8:49 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
849 PM CDT SUN JUN 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     TSTM WND GST     STAPLES                 29.78N 97.83W
06/09/2019  M62 MPH          GUADALUPE          TX   FIRE DEPT/RESCUE

&&

EW
Local storm report, Jun 9, 8:50 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
850 PM CDT SUN JUN 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     TSTM WND DMG     KYLE                    29.99N 97.88W
06/09/2019                   HAYS               TX   PUBLIC

            LARGE TREE LIMB DOWN IN KYLE, TX.

&&

EW
Local storm report, Jun 9, 8:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
859 PM CDT SUN JUN 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             LLANO                   30.75N 98.67W
06/09/2019  E2.75 INCH       LLANO              TX   COCORAHS

&&

EW
Special weather statement, Jun 9, 8:59 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
859 PM CDT Sun Jun 9 2019

TXZ171-188-100230-
Gillespie TX-Llano TX-
859 PM CDT Sun Jun 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILLESPIE AND
SOUTHWESTERN LLANO COUNTIES UNTIL 930 PM CDT...

At 858 PM CDT, Doppler radar was tracking strong thunderstorm 15
miles north of Fredericksburg and 15 miles northwest of
Fredericksburg, both moving south at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Cherry Spring, Crabapple, Doss, Enchanted Rock State Natural Area and
Harper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

LAT...LON 3054 9875 3037 9881 3039 9930 3050 9931
      3050 9897 3055 9896
TIME...MOT...LOC 0158Z 340DEG 9KT 3049 9892

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:00 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano60 min
Jun 9, 7:00 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis, Williamson60 min
Jun 9, 7:20 PM CDTFlash Flood WarningEWXTravis3 hr
Jun 9, 7:35 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall25 min
Jun 9, 7:37 PM CDTFlash Flood WarningEWXHays3 hr
Jun 9, 7:46 PM CDTSevere Thunderstorm WarningEWXBastrop, Bexar, Blanco, Caldwell, Comal, Fayette and 5 more44 min
Jun 9, 7:50 PM CDTFlash Flood WarningEWXGillespie3 hr
Jun 9, 7:57 PM CDTSevere Thunderstorm WarningEWXEdwards, Gillespie, Kendall, Kerr, Real63 min
Jun 9, 8:17 PM CDTSevere Thunderstorm WarningEWXBexar, Caldwell, Comal, Gonzales, Guadalupe, Wilson58 min
Jun 9, 8:28 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Comal, Fayette, Gonzales, Guadalupe and 1 more47 min
Jun 9, 8:35 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Edwards, Kendall, Kerr, Medina and 2 more55 min
Jun 9, 8:37 PM CDTFlash Flood WarningEWXCaldwell3 hr
Jun 9, 8:44 PM CDTSevere Thunderstorm WarningEWXVal Verde61 min
Jun 9, 8:59 PM CDTSpecial Weather StatementEWXGillespie31 min
Jun 9, 9:28 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Medina62 min
Jun 9, 9:32 PM CDTSevere Thunderstorm WarningEWXGillespie58 min
Jun 9, 9:34 PM CDTSpecial Weather StatementEWXEdwards, Kerr, Real56 min
Jun 9, 9:36 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde54 min
Jun 9, 9:37 PM CDTFlash Flood WarningEWXVal Verde3 hr
Jun 9, 10:02 PM CDTAreal Flood WarningEWXBexar118 min
Jun 9, 10:06 PM CDTSpecial Weather StatementEWXVal Verde39 min
Jun 9, 10:07 PM CDTAreal Flood AdvisoryEWXMedina113 min
Jun 9, 10:13 PM CDTFlash Flood WarningEWXEdwards, Real3 hr
Jun 9, 10:24 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde40 min
Jun 9, 10:26 PM CDTSevere Thunderstorm WarningEWXMedina26 min
Jun 9, 10:28 PM CDTSevere Thunderstorm WarningEWXGillespie24 min
Jun 9, 10:37 PM CDTSpecial Weather StatementEWXReal38 min
Jun 9, 10:39 PM CDTFlash Flood WarningEWXEdwards2 hr
Jun 9, 10:42 PM CDTSpecial Weather StatementEWXVal Verde48 min
Jun 9, 10:50 PM CDTSpecial Weather StatementEWXKerr40 min
Jun 9, 11:06 PM CDTSpecial Weather StatementEWXKinney54 min
Jun 9, 11:14 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde22 min
Jun 9, 11:24 PM CDTAreal Flood AdvisoryEWXKinney, Val Verde2 hr
Jun 9, 11:35 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick39 min
Jun 10, 12:31 AM CDTAreal Flood AdvisoryEWXMaverick119 min
Jun 10, 1:35 AM CDTAreal Flood AdvisoryEWXEdwards, Real115 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.